# SDR AU000177

- Difficulty date: February 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Arm
- Part number: 256T21507
- Condition: Corroded
- Location: Le Flap Actuator
- Component: Le Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DO 11 LEADING EDGE SLAT INBOARD ROTARY ACTUATOR CORRODED INTERNALLY BENEATH BEARING.
